# SDR USAA2011112500013

- Difficulty date: November 21, 2011
- Submitted: November 25, 2011
- Operation: Air carrier
- Aircraft: N248AY
- Make and model: Boeing 767201
- Aircraft serial: 23900
- Aircraft time: 94,283 hours, 18,747 cycles
- System (JASC): 5240 · Service Doors
- Part: Spring
- Part number: 863424
- Condition: Weak
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK, R1 DOOR EMERGENCY ESCAPE DEPLOYMENT GAS SPRINGS ARE WEAK.  REPLACED R1 DOOR EMERGENCY ESCAPE DEPLOYMENT GAS SPRINGS ARE WEAK IAW B767 AMM 25-66-03-004-053 AND 25-66-03-404-067.
